# SDR MASA200700890

- Difficulty date: December 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 12,347 hours, 9,572 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2724 LAS - COCKPIT DOOR DEAD BOLT STICKEY.  MX LUBED LATCH, OPS CHECK GOOD.
